Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 10, Pages 1525-1537
http://dx.doi.org/10.1155/IJMMS.2005.1525

A nonlinear boundary problem involving the p-bilaplacian operator

1Department of Mathematics and Industrial Engineering, Polytechnic School of Montreal, Montreal, QC H3C 3A7, Canada
2Department of Mathematics, Faculty of Sciences Dhar-Mahraz, University Sidi Med Ben Abdellah, P.O. Box 1796 Atlas, Fez 30000, Morocco

Received 8 January 2005; Revised 3 May 2005

Copyright © 2005 Abdelouahed El Khalil et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdelouahed El Khalil, Siham Kellati, and Abdelfattah Touzani, “A nonlinear boundary problem involving the -bilaplacian operator ,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 10, pp. 1525-1537, 2005. https://doi.org/10.1155/IJMMS.2005.1525.